# SDR SWIA202265685

- Difficulty date: March 15, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON STRG19R BETWEEN FS517.00 TO FS661+62 (RED INK FOR LOCATIONS).    (C CHECK RO 5/23/22)     / COMPLIED WITH REPAIR ON STGR 19R BETWEEN FS517.00 TO FS661+62 REF REO 690-53-00-478 REV-- DATED 2022-04-20   CRJ 900 SRM 51-42-06-001-001-A01 REV 38 DATED JUL 25/2020 AND DRWG SH690-33101 REV M. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE LEAK CHECK GOOD.
